The Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 26, Number 3 (2016), 1407-1442.
Propagation of chaos for interacting particles subject to environmental noise
A system of interacting particles described by stochastic differential equations is considered. As oppopsed to the usual model, where the noise perturbations acting on different particles are independent, here the particles are subject to the same space-dependent noise, similar to the (noninteracting) particles of the theory of diffusion of passive scalars. We prove a result of propagation of chaos and show that the limit PDE is stochastic and of inviscid type, as opposed to the case when independent noises drive the different particles.
Ann. Appl. Probab., Volume 26, Number 3 (2016), 1407-1442.
Received: March 2014
Revised: March 2015
First available in Project Euclid: 14 June 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43] 82C22: Interacting particle systems [See also 60K35] 60K37: Processes in random environments 60H15: Stochastic partial differential equations [See also 35R60]
Coghi, Michele; Flandoli, Franco. Propagation of chaos for interacting particles subject to environmental noise. Ann. Appl. Probab. 26 (2016), no. 3, 1407--1442. doi:10.1214/15-AAP1120. https://projecteuclid.org/euclid.aoap/1465905007